Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the inset of a convergence domain
HTML articles powered by AMS MathViewer

by Shen Yue Kuan PDF
Proc. Amer. Math. Soc. 71 (1978), 241-242 Request permission

Abstract:

Let A be a conservative matrix. The main purpose of this article is to give a negative answer to the open question E raised by Macphail and Wilansky [1], namely, “If $\Lambda _A^ \bot = {I_A}$, must $\Lambda _D^ \bot = {I_D}$ for every matrix D with ${c_D} = {c_A}$?".
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40D09
  • Retrieve articles in all journals with MSC: 40D09
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 71 (1978), 241-242
  • MSC: Primary 40D09
  • DOI: https://doi.org/10.1090/S0002-9939-1978-0500498-2
  • MathSciNet review: 500498